# SDR AALA201712149039

- Difficulty date: December 13, 2017
- Submitted: December 17, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 34,387 hours, 5,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138501
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. SEAT 36B SEAT MOUNTED EMERGENCY LIGHT LENS DAMAGED. REPLACED SEAT 36B EMERGENCY LIGHT ASSEMBLY.
